# SDR SWIA200616785

- Difficulty date: June 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 24,042 hours, 34,715 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT ALTITUDE STARTED LOSING PRESSURIZATION IN AUTO MODE.  SWITCHED TO MAN AND ALSO HAD NO CONTROL.  FORCED FULL 2000FPM DOWN.  REPAIRED BROKEN WIRING AT RIGHT MLG SHOCK STRUT.  OPERATIONAL CHECKS GOOD.
